# SDR AALA20071998

- Difficulty date: October 20, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: AAP3353
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU INFLIGHT T1256/20OCT MIA TO LGA - CARGO FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED IN FLIGHT.  REPLACED CARGO COMPARTMENT FIRE EXTINGUISHER BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
